Patient :I had unprotected sex a month ago and took the morning after pill a day later, I then had unprotected sex 2 weeks later and then came on my period the next day. I went to my GP that day and got prescribed to the contraceptive pill, I have now taken it for 3 weeks, is there any chance i could stlll be pregnant as my period was shorter than normal?
The last period which was of a shorter duration than your usual periods could be because of the morning after pill which you took.
You will now have to await your next periods which are due in about a weeks time and after that take your birth control pills strictly as per your doctors advise.
Since you had withdrawal bleeding after the morning after pill it is highly unlikely you are pregnant so do not worry.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.